# SDR 2CPA2019F00036

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N780W
- Make and model: Gulstm GV
- Aircraft serial: 530
- Aircraft time: 9,113 hours, 4,126 cycles
- Engine: Rroyce BR700710A110
- Engine time: 9,092 hours, 4,116 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 04C0001968
- Part serial: G033
- Condition: Delaminated
- Location: Engine
- Part time: 9,113 hours, 4,126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION (BLISTER) OF INNER BARREL OF ENGINE INLET COWL AT THE 9 O'CLOCK POSITION.
